# SDR SWAA2014041427065

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 66,677 hours, 55,575 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378712
- Part serial: NS0067
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SURFACE SKIN CRACKED AT REAR SPAR STAB STATION 152.90.  REPAIRED SKIN IAW EA.
